# SDR FDKAF06004

- Difficulty date: January 24, 2006
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N841MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145448
- Aircraft time: 10,824 hours, 10,289 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW FOUND THAT THE EMERGENCY LIGHTS WERE LEFT ON.  MAINTENANCE REPLACED BOTH BATTERY PACKS.
